Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes pus filled spots on hair and red flaky marks all over body and scalp?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9078 Questions
For just under a year I have been getting pus filled spots on hairs and pin prick red marks all over body and spots on scalp which is constantly flaky. I also have a constant red sore throat an tonsils. Also feel a little itchy on skin.Could this all be related and any idea whats causing it?
Posted Mon, 23 Dec 2013 in General Health
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer: Can be an immune based disorder. Detailed Answer: Hello, Thanks for posting your query. The pin prick red marks all over the body with frequent infections in the hair follicles can be related to an immune based disorder like vasculitis or lupus. Taking medicines like steroids or other immunosuppressants can also cause such symptoms. Since the problem is recurrent, it needs a medical attention and you need consult to consult your dermatologist for the preliminary investigations to find out the cause. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal.
Above answer was peer-reviewed by
Follow-up: What causes pus filled spots on hair and red flaky marks all over body and scalp? 20 hours later
What tests do u think I should recommend to my doctor?
Answered by Dr. Praveen Tayal 3 hours later
Brief Answer: Complete blood counts and other tests. Detailed Answer: Hello. Thanks for writing again. You can ask for complete blood counts, ESR, ANA, anti DNA, anti phospholipid antibody, etc. Hope my answer is helpful. If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor